Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 435-448
http://dx.doi.org/10.1155/S0161171293000559

On a new approach to convolution constructions

1Department of Mathematics & Mechanics, Byelorussian State University, P. O. BOX - 385, Minsk 50, Belarus
2Research Center for Applied Mathematics, Engineering Faculty, Zulia University, Apartado - 10182, Maracaibo, Venezuela

Received 3 October 1991; Revised 7 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. B. Yakubovich and Shyam L. Kalla, “On a new approach to convolution constructions,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 435-448, 1993. https://doi.org/10.1155/S0161171293000559.